Q&A: How long do withdrawal symptoms from Adderall last?
You are correct. Withdrawal symptoms do not last that long. I do think that you could benefit from seeing a psychologist for therapy, as your symptoms are not typical neurological symptoms, and are most likely caused by emotional issues. By the way 105 percent certainty is not possible since 100 percent is total certainty. If one has psychosomatic problems they are almost always caused b unconscious emotions that are converted into physical symptoms so usually the person experiencing the sensation is not aware of the cause.
Since you have ruled out physical causes you really do not have a choice but to investigate further the emotional causes. Sure there could be some physical cause that medicine may not be able to detect for 50 years, but emotional issues can be complex and often masquerade as physical problems as well. Since I doubt you would want to wait for a medical test that may never come, why not investigate further the emotional part of the problem. If I had those sensations, I am sure that I would be pretty upset.